MAUDE Adverse Event Report: BIOSENSE WEBSTER INC WEBSTER CS; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE

BIOSENSE WEBSTER INC WEBSTER CS; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Catalog Number BD710DF282CT
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation on 19-dec-2025.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) procedure with a webster cs catheter.There were "floating black particles" within the packaging towards the handle of the catheter.They did not use the catheter for the procedure and replaced it with a new one.There was no patient consequence.Multiple attempts have been made to obtain clarification of this complaint.However, no further information has been made available.
 
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial fibrillation (afib) procedure with a webster cs catheter.There were "floating black particles" within the packaging towards the handle of the catheter.They did not use the catheter for the procedure and replaced it with a new one.There was no patient consequence.The device evaluation was completed on 05-jan-2026.The device was returned to johnson & johnson medtech (j&j) for evaluation.A visual inspection of the returned device was performed following j&j procedures.The device was inspected, and no physical damage was observed.Customer referred that "floating black particles" were within the packaging; however, the package was not returned for analysis or another picture provided.Due to this condition, further investigation was not possible to be performed.A manufacturing record evaluation was performed and no internal action related to the reported complaint condition were identified.The foreign material inside the packaging reported by the customer were not confirmed, due to the package was not returned for analysis.The potential cause of the issue cannot be established.The instructions for use contain (ifu) state the following in the sterilization and use-by date section: do not use the catheter if the packaging or catheter appears damaged.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
WEBSTER CS
Common Device Name
ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23918749
Report Number2029046-2025-04338
Device Sequence Number8825081
Product Code DRF
UDI-Device Identifier10846835002409
UDI-Public(01)10846835002409(17)281007(10)31774927M
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090898
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBD710DF282CT
Device Lot Number31774927M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK CABLE; UNK ULTRASOUND SYSTEM; UNK_NGEN RF GENERATOR
Patient SexUnknown